# SDR IPXA09M57624

- Difficulty date: September 28, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 55,549 hours, 11,007 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT WING L/E UPPER SKIN IS CRACKED, JUST OTBD OF NR 12 SLAT TRACK.  REMOVED DAMAGE, FABRICATED AND INSTALLED 1 DOUBLER, 1 FILLER AND 2 REPAIR ANGLES PER MD-11 SRM 57-40-02 REPAIR 9 FIG 203.
